Positivity

, Volume 16, Issue 4, pp 603–618

Structure of positive solution sets of sub-linear semi-positone operator equations

Article

DOI: 10.1007/s11117-011-0131-y

Cite this article as:
Xu, X. & O’Regan, D. Positivity (2012) 16: 603. doi:10.1007/s11117-011-0131-y
  • 148 Downloads

Abstract

In this paper, first we obtain some results on the structure of the positive solution set of a nonlinear operator equation. Then using these results, we obtain some existence results for positive solutions of nonlinear operator equations. We use global bifurcation theories to show our main results.

Keywords

Structure of positive solutions set Sub-linear operator Global bifurcation theories 

Mathematics Subject Classification (2000)

47H11 34B15 

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of MathematicsXuzhou Normal UniversityXuzhouPeople’s Republic of China
  2. 2.Department of MathematicsNational University of IrelandGalwayIreland

Personalised recommendations